# SDR AALA20100424TUL04

- Difficulty date: April 24, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,390 hours, 29,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NUMBER 2 AT APPROXIMATE STATION 1200 OUTBOARD FLANGE.  REPAIRED SEAT TRACK BY REMOVING DAMAGE AND INSTALLING DOUBLER PER EA MD80-53-010338 AND AARD 53-20-00-13.
